# SDR AT0000356

- Difficulty date: June 22, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULGING SKIN AT BS 917 - 935, L28R - L26.  REMOVED AND REPLACED SKIN IAW REO L00232.
